# SDR MALA030573

- Difficulty date: December 14, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 17,321 hours, 18,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FWD LAV AFT I/B MOUNT HAS EVIDENCE OF CORROSION.  MAINTENANCE REMOVED CORRODED LAV MOUNT, FABRICATED NEW MOUNT AND INSTALLED, IAW MESABA EO S25063, REV 0 DATED 19 DEC 2003.  A/C RELEASE DATE 12/24/03.
